×

zbMATH — the first resource for mathematics

Komplexe Räume. (German) Zbl 0087.29003

PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Behnke, H., u.K. Stein: Modifikation komplexer Mannigfaltigkeiten und Riemannscher Gebiete. Math. Ann.124, 1-16 (1951). · Zbl 0043.30301
[2] Bourbaki, N.: Topologie Générale. Chap. I, II. Paris: Hermann u. Cie. 1951.
[3] Bourbaki, N.: Espace vectoriels topologiques. Chap. I, II. Paris: Hermann u. Cie. 1953. · Zbl 0050.10703
[4] Carathéodory, C.: Über die analytischen Abbildungen von mehrdimensionalen Räumen. Verh. int. Math. Congr. Zürich 1932, vol. I, S. 93-101. · JFM 58.0346.02
[5] Cartan, H., u.P. Thullen: Zur Theorie der Singularitäten der Funktionen mehrerer komplexer Veränderlichen, Regularitäts- und Konvergenzbereiche. Math. Ann.106, 617-647 (1932). · Zbl 0004.35704
[6] Cartan, H.: Idéaux de fonctions analytiques den variables complexes. Ann. Ecole norm. sup.61, 149-197 (1944). · Zbl 0035.17103
[7] Cartan, H.: Séminaire E. N. S. 1951/52 (hektographiert).
[8] Cartan, H.: Variétés analytiques complexes et cohomologie. Coll. de Bruxelles, 41-55 (1953). · Zbl 0053.05301
[9] Cartan, H.: Séminaire E. N. S. 1953/54 (hektographiert).
[10] Cartan, H.: Zur Theorie der analytisch vollständigen Räume (Ref. über [14] im Séminaire Bourbaki). Mai 1955.
[11] Chevalley, C.: Theory of Lie groups. Princeton University Press 1946. · Zbl 0063.00842
[12] Dieudonné, J.: Une généralisation des espaces compacts. J. Math. Pure Appl.23, 65-76 (1944). · Zbl 0060.39508
[13] Gorenstein, D.: An arithmetic theory of adjoint plane curves. Trans. Amer. math. Soc.72, 414-436 (1952). · Zbl 0046.38503
[14] Grauert, H.: Charakterisierung der holomorph-vollständigen komplexen Räume. Math. Ann.129, 233-259 (1955). · Zbl 0064.32603
[15] Grauert, H., u.R. Remmert: Zur Theorie der Modifikationen I. Stetige und eigentliche Modifikationen komplexer Räume. Math. Ann.129, 274-296 (1955). · Zbl 0064.08101
[16] Grauert, H., u.R. Remmert: Plurisubharmonische Funktionen in komplexen Räumen. Math. Z.65, 175-194 (1956). · Zbl 0070.30403
[17] Grauert, H., u.R. Remmert: Singularitäten komplexer Mannigfaltigkeiten und Riemannsche Gebiete. Math. Z.67, 103-128 (1957). · Zbl 0077.28902
[18] Grauert, H., u.R. Remmert: Sur les revêtements analytiques des variétés analytiques. C. R. Acad. Sci. (Paris)245, 918-921 (1957). · Zbl 0083.30702
[19] Grauert, H., u.R. Remmert: Bilder und Urbilder analytischer Garben. Ann. of Math. (1958). · Zbl 0089.06003
[20] Hirzebruch, F.: Neue topologische Methoden in der algebraischen Geometrie. Erg. Math. Berlin: Springer 1956. · Zbl 0074.36701
[21] Hodge, W. V. D., andD. Pedoe: Methods of Algebraic Geometry III. Cambridge University Press 1954. · Zbl 0055.38705
[22] Hopf, H.: Zur Topologie der komplexen Mannigfaltigkeiten. Studies and Essays presented to R. Courant. New York 1948, p. 167-185.
[23] Hurewicz, W., andH. Wallmann: Dimension Theory. Princeton University Press 1948. · Zbl 0036.12501
[24] Oka, K.: Sur les fonctions analytiques de plusieurs variables. VIII. Lemme fondamental. J. Math. Soc. Japan3, 204-214 und 259-278 (1951). · Zbl 0043.30402
[25] Osgood, W. F.: Lehrbuch der Funktionentheorie II, 1. Berlin und Leipzig: C. G. Teubner 1929. · JFM 55.0171.02
[26] Remmert, R.: Projektionen analytischer Mengen. Math. Ann.130, 410-441 (1956). · Zbl 0070.07701
[27] Remmert, R.: Holomorphe und meromorphe Abbildungen komplexer Räume. Math. Ann.133, 328-370 (1957). · Zbl 0079.10201
[28] Remmert, R., u.K. Stein: Über die wesentlichen Singularitäten analytischer Mengen. Math. Ann.126, 263-306 (1953). · Zbl 0051.06303
[29] Seifert, H., u.W. Threlfall: Lehrbuch der Topologie. Leipzig und Berlin: C. G. Teubner 1934.
[30] Serre, J. P.: Faisceaux algébriques cohérents. Ann. of Math.61, 197-278 (1955). · Zbl 0067.16201
[31] Serre, J. P.: Géométrie algébrique et géométrie analytique. Ann. Inst. Fourier6, 1-42 (1955/56).
[32] Stein, K.: Analytische Zerlegungen komplexer Räume. Math. Ann.132, 63-93 (1956). · Zbl 0074.06301
[33] Teichmüller, O.: Veränderliche Riemannsche Flächen. Dtsch. Math.1944, 344 bis 359. · Zbl 0060.23201
[34] Waerden, B. L. van der: Algebra II, 3. Aufl. Berlin: Springer 1955. · Zbl 0067.00502
[35] Weyl, H.: Die Idee der Riemannschen Fläche. 1. Aufl. Leipzig: C. G. Teubner 1913. · JFM 44.0492.01
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.